Quantcast

Subscribe to:
POZ magazine
E-newsletters
Join POZ: Facebook MySpace Twitter Pinterest
Tumblr Google+ Flickr MySpace
POZ Personals
Sign In / Join
Username:
Password:
Welcome, Guest. Please login or register.
July 31, 2014, 06:48:54 PM

Login with username, password and session length


Members
Stats
  • Total Posts: 632569
  • Total Topics: 47910
  • Online Today: 287
  • Online Ever: 585
  • (January 07, 2014, 02:31:47 PM)
Users Online

Welcome


Welcome to the POZ/AIDSmeds Community Forums, a round-the-clock discussion area for people with HIV/AIDS, their friends/family/caregivers, and others concerned about HIV/AIDS.  Click on the links below to browse our various forums; scroll down for a glance at the most recent posts; or join in the conversation yourself by registering on the left side of this page.

Privacy Warning:  Please realize that these forums are open to all, and are fully searchable via Google and other search engines. If you are HIV positive and disclose this in our forums, then it is almost the same thing as telling the whole world (or at least the World Wide Web). If this concerns you, then do not use a username or avatar that are self-identifying in any way. We do not allow the deletion of anything you post in these forums, so think before you post.

  • The information shared in these forums, by moderators and members, is designed to complement, not replace, the relationship between an individual and his/her own physician.

  • All members of these forums are, by default, not considered to be licensed medical providers. If otherwise, users must clearly define themselves as such.

  • Forums members must behave at all times with respect and honesty. Posting guidelines, including time-out and banning policies, have been established by the moderators of these forums. Click here for “Am I Infected?” posting guidelines. Click here for posting guidelines pertaining to all other POZ/AIDSmeds community forums.

  • We ask all forums members to provide references for health/medical/scientific information they provide, when it is not a personal experience being discussed. Please provide hyperlinks with full URLs or full citations of published works not available via the Internet. Additionally, all forums members must post information which are true and correct to their knowledge.

  • Product advertisement—including links; banners; editorial content; and clinical trial, study or survey participation—is strictly prohibited by forums members unless permission has been secured from POZ.

To change forums navigation language settings, click here (members only), Register now

Para cambiar sus preferencias de los foros en español, haz clic aquí (sólo miembros), Regístrate ahora

Finished Reading This? You can collapse this or any other box on this page by clicking the symbol in each box.

Author Topic: SHOULD I BE CONCERNED ABOUT DIABETES?  (Read 708 times)

0 Members and 1 Guest are viewing this topic.

Offline UK_SL

  • Member
  • Posts: 51
SHOULD I BE CONCERNED ABOUT DIABETES?
« on: December 10, 2009, 03:50:22 AM »
Should I be worried about Diabetes, I've noticed in the last few months that I'm drinking a lot of fluids and needing a wee during the night. I also sometimes have blurred vision in the morning and very recently I had to go to the hospital because I've somehow damaged some nerves in my shoulder and have been put on strong anti-inflamatary and painkiller pills.

I know that these are all signs on Diabetes or am I just being paranoid or are these normal reactions to just finding out about your status and starting meds?
05/10/2009 ~ DIAGNOSED, CD4 = 8
22/10/2009 ~ CD4 = 11/VL = 430,000, STARTED ATRIPLA and SEPTRIN
26/11/2009 ~ CD4 = 121/VL = 840
22/12/2009 ~ CD4 = 184 (6%)/VL = 340
11/03/2010 ~ CD4 = 177 (12%)/VL = 72
01/07/2010 ~ CD4 = 247 (12%) VL = 76
20/01/2011 ~ CD4 = 350 / VL = 29

Offline BT65

  • Global Moderator
  • Member
  • Posts: 9,863
  • Vegas baby!
Re: SHOULD I BE CONCERNED ABOUT DIABETES?
« Reply #1 on: December 10, 2009, 05:57:28 AM »
UK, I wouldn't go into a panic.  If you have excess thirst, and seem to be running to the bathroom all the time, then maybe you should talk to your doctor.  Of course, none of us can diagnose you here.   But, I can tell you this, because I do have diabetes-when my sugar is very high, I have terrible thirst, and I do pee a lot.  About the vision, well, maybe it's because you've just woke up, and your eyes haven't adjusted yet.  Or maybe you're having real problems you need to see an eye doctor about.  I have diabetic retinopathy in one eye, and the start of a cataract in the other, and I wear glasses.  I really don't notice a change in vision if my sugar gets a bit high, but that's me. 

If you ever have questions like this, it's fine for people to share their experience.  Of course, if it's really a problem, or you're very concerned, then you need to talk to your doctor.  By the way, my sugars have been well controlled with Insulin and pills, but I sure wish I didn't have diabetes.
I've never killed anyone, but I frequently get satisfaction reading the obituary notices.-Clarence Darrow

Offline minismom

  • Member
  • Posts: 2,605
  • Quocumque jeceris stabit
Re: SHOULD I BE CONCERNED ABOUT DIABETES?
« Reply #2 on: December 10, 2009, 06:26:41 AM »
I agree with Betty.  Mim has had glucose testing as part of her regular labs since she was diagnosed in 2000. Fasting labs started in 2003. In 2004, she was diagnosed with diabetes.  Her's is controlled, for now, by diet.  If you are concerned, talk to your doctor about it.  If your eyes are giving you issues, go see an eye doctor who is trained to work with poz folks.  Your ID or ASO should be able to give you a list of doctors.

Best of luck to you.
Mum
www.watoto.com
www.MotherBearProject.org
"Whichever way you throw me, i will stand"
"Don't worry about the world coming to an end today...it's already tomorrow in Australia"  Charles Schultz

 


Terms of Membership for these forums
 

© 2014 Smart + Strong. All Rights Reserved.   terms of use and your privacy
Smart + Strong® is a registered trademark of CDM Publishing, LLC.